Jump to content

Photo
Mild to Moderate Acne

Inflamed Painful Pimples On Scalp After Accutane?

accutane scalp acne painful pimples redness bump

3 replies to this topic

#1 shamelesspoet

shamelesspoet

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Male
  • Joined: 19-April 14

Posted 20 July 2014 - 02:07 PM

Hello guys!

 

So long story short, i had mild to moderate cystic acne on my face, so they placed me on accutane 40mg/day for 7 months. (I had previously been on doxycycline to no avail). So come January 7 of 2014, i take my last pill. Its been about 5 and half months since i stopped taking accutane. And my face is clear of acne, but after about the 2 month after i stopped the treatment, i started to get gradually more and more painful pimples on my scalp. At first i didn't pay much attention to it, thought maybe it would go away on its own, but its been 3 months and not only did it not go away, but it got worse, the pain is pretty bad as the scalp is a very sensitive area. 

 

I read some info on the internet, high levels of vitamin A (isotretinoin) had been linked to seborrhea dermatitis. Of course all this is mere speculation, So i figured id ask here if anyone had gone through a similar thing after taking accutane and how did it resolve. If it ever did...

 

I have been trying a lot of shampoos, like neutrogena T gel, Nizoral 1/percent, Dermarest, none of them have worked so far. I have been to a dermatologist here in Miami, (I did the treatment in Spain where i was living at the time) he prescribed a topical gel to apply, but i has been useless so far. it was Triamcinolone lotion 0.1percent I don't want to go back for now, as i lack any health insurance (i have from Spain but they wont take it here).

 

I would appreciate any info whatsoever/tips to deal with this situation.

 

Thank you so much!



#2 bestbeautytips101

bestbeautytips101

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 20-July 14

Posted 20 July 2014 - 06:06 PM

Hey there,

 

I took Accutane before and I found that when stopped it made my acne come back a lot worst!

 

It's one of those things where your skin becomes dependent on the medication.

 

Try some treatment with Benzoyl Peroxide and also I got this link from a friend and found the video had some great tips http://bit.ly/UjAU04 They also sell a e-book but if you just watch the video there's some good tips and the e-book has some secrets to getting to the ROOT of the problem.

 

Hope that helps.

 

Goodluck!



#3 shamelesspoet

shamelesspoet

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Male
  • Joined: 19-April 14

Posted 21 July 2014 - 07:56 AM

Anyone?



#4 shamelesspoet

shamelesspoet

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Male
  • Joined: 19-April 14

Posted 21 July 2014 - 01:26 PM

https://drive.google...dit?usp=sharing


Edited by shamelesspoet, 21 July 2014 - 01:52 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users